MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER CANNULATED TRIMMABLE FIXATION NAIL SYSTEM; ORTHOPEDIC TRAY

OSSIO LTD. OSSIOFIBER CANNULATED TRIMMABLE FIXATION NAIL SYSTEM; ORTHOPEDIC TRAY
Model Number OF2053050S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 10/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Implant removal due to local toe swelling 2 months following a hammertoe correction procedure.Case resolved with no additional intervention.
 
Additional Manufacturer Narrative
Company was notified of removal procedure.Original surgery included 3 implants in the 2nd,3rd and 4th toes.The implant from the 2nd toe was removed in office 2 months following implantation, the others were removed about 2 weeks after, in the or.A product investigation was performed for all 3 devices implanted.No imaging was provided.No report of trauma.Event occurred about the time the patient was back to normal activity level.Non-compliance was not suspected.Based on internal analysis of records and procedures, there is no indication of a design, manufacturing or process issue affecting implant safety or effectiveness.The investigation, including the surgeon's feedback, concluded that this event was likely the outcome of an inappropriate implant size selection, using an implant too small for the patient bone anatomy, which resulted in an unstable implantation site.Swelling was attributed to unstable fixation of the surgical site.The instructions for use include precautions and recommendations for the selection of appropriate surgical technique, implant size, configuration, and surgical site preparation.Unstable fixation is a known inherent risk of the device and surgical procedure.Although the company does not believe that the device caused or contributed to the event, as an implant removal surgery was performed, this event is being reported out of an abundance of caution.Company continues to monitor these events as part of post market activities.Additional reports relating to this event are: # 3014554088-2025-00007/8, #3014323288-2025-00006/7/8.

Brand Name
OSSIOFIBER CANNULATED TRIMMABLE FIXATION NAIL SYSTEM
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key23677012
Report Number3014554088-2025-00006
Device Sequence Number15678884
Product Code OJH
UDI-Device Identifier07290017630137
UDI-Public(01)07290017630137(17)270514(11)240515(10)OF04835
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOF2053050S
Device Catalogue NumberOF2053050S
Device Lot NumberOF04835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OSSIOFIBER CANNULATED TRIMMABLE FIXATION NAIL SYS.; OSSIOFIBER CANNULATED TRIMMABLE FIXATION NAIL SYS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale